On the structure of semigroups which are unions of groups.
Semigroup forum, Tome 5 (1972), pp. 323-330
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1972__5_133949,
author = {R.J. Warne},
title = {On the structure of semigroups which are unions of groups.},
journal = {Semigroup forum},
pages = {323--330},
year = {1972},
volume = {5},
zbl = {0275.20107},
url = {http://geodesic.mathdoc.fr/item/SF_1972__5_133949/}
}
R.J. Warne. On the structure of semigroups which are unions of groups.. Semigroup forum, Tome 5 (1972), pp. 323-330. http://geodesic.mathdoc.fr/item/SF_1972__5_133949/